i was on lexapro for 5 yrs. i just recently weaned myself off over a 2 month period. it has now been a month and sometimes i feel like anxiety over something small just makes me feel shaky and so on... i was taking 20mg. and it seemed like for the last yr. i was not noticing anything different but was having sexual issues. so now that i am off lexapro will this feeling go away and will my sexual ed come back to normal...help...
I've never taken Lexapro but antidepressants can mess with your sex life, however, you should speak with your doctor regarding this as there may be some antidepressant that do not cause sexual issues. If you are feeling anxiety perhaps you need to go back on an antidepressant. The Lexapro should be out of your system now so I don't believe there should be any issues with witdrawal. I really suggest you get back with your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.